Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/329897
Type: Artigo
Title: Existence Of Positive Solutions For A Semipositone P-laplacian Problem
Existence of positive solutions for a semipositone P-laplacian problem
Author: Castro, Alfonso
de Figueredo, Djairo G.
Lopera, Emer
Abstract: We prove the existence of positive solutions to a semipositone p-Laplacian problem combining mountain pass arguments, comparison principles, regularity principles and a priori estimates.
We prove the existence of positive solutions to a semipositone p-Laplacian problem combining mountain pass arguments, comparison principles, regularity principles and a priori estimates.
Subject: Mountain Pass Theorem
Semipositone Problem
Positive Solutions
P-laplacian
Maximum Principles
A Priori Estimates
Existência de solução (Equações diferenciais)
P-Laplaciano
Estimativas a-priori
Country: Reino Unido
Editor: Cambridge University Press
Citation: Proceedings Of The Royal Society Of Edinburgh Section A-mathematics . Cambridge Univ Press , v. 146, p. 475 - 482, 2016.
Rights: fechado
fechado
Identifier DOI: 10.1017/S0308210515000657
Address: https://www.cambridge.org/core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics/article/existence-of-positive-solutions-for-a-semipositone-plaplacian-problem/CAB0FAFB520E22091CE62D10DB0ACA15#
Date Issue: 2016
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000385014000002.pdf218.14 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.